# SDR SWAA2019032030876

- Difficulty date: March 18, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,349 hours, 40,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EXIT UPPER SIDEWALL PANEL EXIT LIGHT FAILED TO ILLUMINATE.  R&R LIGHT IAW AMM.
